# SDR UALA2012080104130

- Difficulty date: July 31, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 60,116 hours, 22,773 cycles
- Engine: Iae V2527A5
- System (JASC): 3250 · Landing Gear Steering System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Nlg Steering
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL STEERING PULLING RIGHT AND REQUIRED RUDDER TRIM TO TRACK STRAIGHT.  ADJUSTED 3GS SENSOR PER MM 32-51-00-820-003-A02.  NO MESSAGES NOTED.  OPERATED NORMAL ON TAXI CHECK.
